American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] J. A. Eidswick. A characterization of the nondifferentiability set of the Cantor function . Proc. Amer. Math. Soc. 42 (1974) 214-217. MR 0327992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Smith. The differentiability of Riemann's functions . Proc. Amer. Math. Soc. 34 (1972) 463-468. MR 0308337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Anthony P. Morse. A continuous function with no unilateral derivatives . Trans. Amer. Math. Soc. 44 (1938) 496-507. MR 1501978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] G. H. Hardy. Weierstrass's non-differentiable function . Trans. Amer. Math. Soc. 17 (1916) 301-325. MR 1501044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia